MAUDE Adverse Event Report: COVIDIEN TEMP SENSE SILICONE 16FR 5CC2W; CATHETER, UROLOGICAL

COVIDIEN TEMP SENSE SILICONE 16FR 5CC2W; CATHETER, UROLOGICAL
Model Number 50516T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the tubing came apart with very little effort, opening the system.On 1-may-2020 additional information was received stating that the catheter detached from the drainage bag tubing.

Brand Name
TEMP SENSE SILICONE 16FR 5CC2W
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10018415
Report Number9612030-2020-02459
Device Sequence Number16886082
Product Code KOD
UDI-Device Identifier30884521149209
UDI-Public30884521149209
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number50516T
Device Catalogue Number50516T
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2020
Initial Report FDA Received Date05/01/2020
Patient Sequence Number1